# SDR 99ZZZM787

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 23/24
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURNG CRUISE ELECTRICAL ODOR WAS SENSED BY THE FLIGHT CREW NEAR ROWS 23-24.  CHECK LIST WAS ACCOMPLISHED THEN THE ODOR DISSIPATED.  PERFORMED AN UNSCHEDULED LANDING IN NASSAU.  A/C WAS INSPECTED FOR MAINTENANCE FERRY FLIGHT.  RAN BOTH ENGINES AT POWER AND PRESSURIZED A/C, POWERED UP GALLEYS AND ALL ELECTRICAL SYSTEM IN THE CABIN AND NO ELECTRICAL ODOR NOTED.  A/C RETURN TO SERVICE.  (M)
